Tags

, , , , , , , , , , , , , , , , , , , , , ,

THANK YOU GOD ALMIGHTY! My APRN called back and im going to titrate down to 40 mgsx3 days then to 20 mgsx3 days. Then FREE AT LEAST, FREE AT LAST! I am going to increase my Trileptal to 1200 mgs a day-either 2 300 mgs in the am and 2 300 mgs in the pm, or 1 300 mgs in the am and 3 300 mgs in the pm. Either way, NO MORE LATUDA! The worst side effect NOT mentioned on the website: The dementia-like memory loss. It’s more than being fuzzy headed. I walked to the bathroom to get a pop. The pops are in the garage where it’s cool. I couldn’t get my brain to tell my hand to turn my glove around to put it on properly until I was LOOKING at my hand and forcing the neurons to fire in their respective orders. God I feel so bad for my residents now, really knowing how it feels to aimlessly wander and not remember where you were going or what you were about to do.  I was constantly picking stuff up and putting it back down and not remembering I did so. Work was awful. I couldn’t remember to gather everything I needed, so I was constantly going in circles. I even forgot how to put briefs on my residents.  I’ve done this for FIFTEEN FUCKING YEARS, and if you’d been watching me, you’d have thought i was right out of class.  It was fucking mortifying!

I am still on the cancellation list to see Kathy before my April 14 appointment and I pray to god someone cancels.  I see Jane Tuesday which is so VERY much-needed after all this brain blank I’ve had. Oh! I’ve just had an epiphany and I need to talk to my BBF about it!  Okay Sassafrass20 minions-haha-you may now all carry on with your plans of total emotional annihilation, or whatever other destruction is #3 on your “To-Do” lists.

Sassafrass-Out ✌️

Advertisements